# SDR DALA2017050403557

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 65,776 hours, 13,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 30AB-37AB COME ON THEN ALMOST IMMEDIATELY GO OUT. R&R BATTERY PACK AND CHARGER AT SEAT 32 AS PER AIM 33-50.
